Alert archive / Florida / Small Craft Advisories in 2015
Small Craft Advisory 39, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Nov 17, 2015, 3:44 AM EST. It took effect at Nov 17, 2015, 4:00 PM EST. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Nov 17, 2015, 3:44 AM EST (08:44 UTC)
- In effect from
- Nov 17, 2015, 4:00 PM EST
- Expired
- Nov 19, 2015, 4:00 AM EST
- In force
- 36 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
006 WHUS72 KMLB 170844 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 344 AM EST TUE NOV 17 2015 DEFAULT OVERVIEW SECTION AMZ550-552-555-570-572-575-180000- /O.NEW.KMLB.SC.Y.0039.151118T0000Z-151119T0000Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 344 AM EST TUE NOV 17 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST WEDNESDAY. * WINDS AND SEAS...EAST WINDS INCREASING TO 20 KNOTS OR MORE AND SEAS BUILDING TO 5 TO 7 FEET OR MORE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 67
5 follow-up statements
283 WHUS72 KMLB 171433 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 933 AM EST TUE NOV 17 2015 DEFAULT OVERVIEW SECTION AMZ550-552-555-570-572-575-181500- /O.EXT.KMLB.SC.Y.0039.151117T2100Z-151119T0300Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 933 AM EST TUE NOV 17 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM EST WEDNESDAY... * WINDS AND SEAS...EAST WINDS INCREASING TO 20 KNOTS OR MORE AND SEAS BUILDING TO 5 TO 7 FEET OR MORE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
753 WHUS72 KMLB 180154 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 854 PM EST TUE NOV 17 2015 AMZ550-552-555-570-572-575-190300- /O.CON.KMLB.SC.Y.0039.000000T0000Z-151119T0300Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 854 PM EST TUE NOV 17 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST WEDNESDAY... * WINDS AND SEAS...EAST WINDS WILL INCREASE TO AROUND 20 KNOTS AND BECOME SOUTHEAST ON WEDNESDAY. SEAS WILL BUILD TO 5 TO 7 FEET NEAR SHORE AND UP TO 6 TO 8 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
748 WHUS72 KMLB 180921 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 421 AM EST WED NOV 18 2015 AMZ550-552-555-570-572-575-190300- /O.CON.KMLB.SC.Y.0039.000000T0000Z-151119T0300Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 421 AM EST WED NOV 18 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS AND SEAS...SOUTHEAST WINDS AROUND 20 KNOTS WITH SEAS 5 TO 7 FEET NEAR SHORE AND 6 TO 8 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
071 WHUS72 KMLB 181957 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 257 PM EST WED NOV 18 2015 DEFAULT OVERVIEW SECTION AMZ570-572-575-190900- /O.EXT.KMLB.SC.Y.0039.000000T0000Z-151119T0900Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 257 PM EST WED NOV 18 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST THURSDAY... * WINDS AND SEAS...SOUTHEAST WINDS AROUND 20 KNOTS WITH SEAS 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-555-190300- /O.CON.KMLB.SC.Y.0039.000000T0000Z-151119T0300Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 257 PM EST WED NOV 18 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS AND SEAS...SOUTHEAST WINDS AROUND 20 KNOTS WITH SEAS 5 TO 7 FEET NEAR SHORE AND 6 TO 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
610 WHUS72 KMLB 190916 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 416 AM EST THU NOV 19 2015 DEFAULT OVERVIEW SECTION AMZ570-572-575-191500- /O.EXP.KMLB.SC.Y.0039.000000T0000Z-151119T0900Z/ /O.NEW.KMLB.SC.Y.0040.151119T0916Z-151119T1500Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 416 AM EST THU NOV 19 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING. * WINDS AND SEAS...SOUTHEAST WINDS AROUND 20 KNOTS WITH SEAS 6 TO 7 FEET WILL PERSIST EARLY THIS MORNING...THEN WINDS AND SEAS WILL GRADUALLY DIMINISH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 16, 9:20 PM EST, 6 hours 24 minutes earlier.
Area forecast discussion, Nov 16, 9:20 PM EST, 6 hours 24 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MELBOURNE FL 920 PM EST MON NOV 16 2015 .DISCUSSION... .UPDATE...SCATTERED SHOWERS CONTINUE TO MOVE ONSHORE ALONG THE TREASURE COAST INTO LATE EVENING WITH THE CHANCE FOR ATLANTIC SHOWERS CONTINUING OVERNIGHT MAINLY SOUTH OF SEBASTIAN INLET. EARLY UPDATE RAISED RAIN CHANCES FOR THE TREASURE COAST AND WILL LIKELY KEEP HIGHER RAIN CHANCES FROM VERO BEACH TO STUART OVERNIGHT. EVENING SOUNDINGS AT THE CAPE AND MIAMI INDICATE TIGHT MOISTURE GRADIENT WITH PWAT 1.8 INCHES TO THE SOUTH AND ONLY 1.2 INCHES AT THE CAPE. UPPER LEVEL S/W NEAR THE FL WEST COAST WILL SLIDE SE TAKING UPPER LVL MOISTURE WITH IT LATE TONIGHT BUT LOW LVL MOISTURE CONTINUES TO WORK WNW FROM THE BAHAMAS AROUND THE SFC HIGH NEAR THE MID ATLC COAST. ONSHORE FLOW WILL KEEP LOWS WARM IN THE LOWER TO MID 70S FROM MELBOURNE TO HOBE SOUND AND MID TO UPPER 60S ACROSS THE INTERIOR. && .AVIATION... TEMPO SHRA THRU AT LEAST 04Z FOR KVRB-KSUA CORRIDOR. VCSH LATER TONIGHT WITH ISOLATED ATLC SHOWERS MOVING ONSHORE...MAINLY SOUTH OF KMLB. CHC SHRA FROM KVRB-KSUA ON TUE...HAVE INCLUDED VCSH FOR NOW WITH MOIST ONSHORE FLOW. && .MARINE...18Z MODEL GUIDANCE HINTING THAT SLIGHTLY TIGHTER PRESSURE GRADIENT EXPECTED ACROSS THE SRN WATERS LATE TONIGHT WITH WINDS INCREASING BACK TO EXERCISE CAUTION LEVELS LATE. SEBASTIAN INLET AND SETTLEMENT POINT ARE NEAR 17 KNOTS WITH SEAS 4.6 FT AT THE FT PIERCE NEAR SHORE BUOY. WILL INDICATE SOME NOCTURNAL INCREASE IN WINDS ACROSS THE SRN WATERS AND HOIST SCEC HEADLINES SOUTH OF SEBASTIAN INLET FOR LATE TONIGHT. CENTRAL AND NRN WATERS SHOULD SEE WINDS TO AROUND 15 KNOTS WITH SEAS 4 FT NEAR SHORE TO 5 FT OFFSHORE. && .PRELIMINARY POINT TEMPS/POPS... DAB 68 83 73 84 / 10 20 30 40 MCO 66 85 72 85 / 10 20 20 40 MLB 74 83 78 84 / 20 20 30 40 VRB 73 84 77 84 / 40 30 30 30 LEE 64 84 71 85 / 10 10 20 40 SFB 66 84 71 85 / 10 20 20 40 ORL 67 84 72 85 / 10 20 20 40 FPR 73 83 77 84 / 50 30 40 30 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && VOLKMER/SEDLOCK
Hazardous weather outlook, Nov 16, 9:31 PM EST, 6 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MELBOURNE FL 931 PM EST MON NOV 16 2015 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-171100- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY- NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY- NORTHERN BREVARD COUNTY- 931 PM EST MON NOV 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. .WIND AND SEA IMPACT... ONSHORE WINDS WILL INCREASE TO 15 TO 20 KNOTS ACROSS THE OPEN ATLANTIC WATERS SOUTH OF SEBASTIAN INLET OVERNIGHT. SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION VENTURING OFFSHORE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A FRESH EASTERLY BREEZE WILL PREVAIL ON TUESDAY...SHIFTING TO THE SOUTHEAST BY LATE WEDNESDAY AHEAD OF AN APPROACHING COLD FRONT. THIS WILL GENERATE POOR TO HAZARDOUS BOATING CONDITIONS OVER THE LOCAL ATLANTIC AS WELL AS ENHANCING LOCAL RIP CURRENTS. WINDS WILL DIMINISH ON THURSDAY AS THE COLD FRONT PUSHES THROUGH CENTRAL FLORIDA...BUT A LONG PERIOD EASTERLY SWELL WILL CONTINUE TO GENERATE POOR BOATING CONDITIONS AND MODERATE TO HIGH RIP CURRENT THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. 15
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 17, 3:54 AM EST | Beach Hazards Statement | MLB | Volusia | 15 hr |
Nearby
Small Craft Advisories in Florida, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.